Open Access

Continuations of Hermitian indefinite functions and corresponding canonical systems: an example


Full Text

Coming Soon.





Article Information

TitleContinuations of Hermitian indefinite functions and corresponding canonical systems: an example
SourceMethods Funct. Anal. Topology, Vol. 10 (2004), no. 1, 39-53
MathSciNet MR2094505
CopyrightThe Author(s) 2004 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Heinz Langer, Matthias Langer, and Zoltán Sasvári, Continuations of Hermitian indefinite functions and corresponding canonical systems: an example, Methods Funct. Anal. Topology 10 (2004), no. 1, 39-53.


BibTex

@article {MFAT254,
    AUTHOR = {Langer, Heinz and Langer, Matthias and Sasvári, Zoltán},
     TITLE = {Continuations of Hermitian indefinite functions and corresponding canonical systems: an example},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {10},
      YEAR = {2004},
    NUMBER = {1},
     PAGES = {39-53},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=254},
}


All Issues